# SDR SWIA2019052845928

- Difficulty date: March 31, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 39,835 hours, 33,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP LOWER SKIN HAS DENTS BETWEEN FLAP STATION 169 AND FLAP STATION 179.  (C-CHECK) RO: 05/27/2019 LT O/B FLAP DENT LOCATED BETWEEN FLAP STATION 169.0 AND FLAP STATION 179.0 ON LOWER SKIN HAS BEEN REPAIRED IAW SRM.
